Skip to Main content Skip to Navigation
Journal articles

A Family of Two Dimensionally Determined Ergodic Processes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01108694
Contributor : Serena Benassù <>
Submitted on : Friday, January 23, 2015 - 12:04:17 PM
Last modification on : Friday, March 27, 2020 - 4:01:04 AM

Identifiers

Citation

D. Hamdan. A Family of Two Dimensionally Determined Ergodic Processes. Journal of Fourier Analysis and Applications, Springer Verlag, 2015, 21 (1), pp.137-160. ⟨10.1007/s00041-014-9363-0⟩. ⟨hal-01108694⟩

Share

Metrics

Record views

225